# SDR VTZA96341

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Condition: Wired Open
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6296 - IAD-RON - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO MANUAL PRESSURE WOULD NOT WORK.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE FOUND OUTFLOW VALVE SECURED OPEN.  MAINTENANCE REMOVED SECURING DEVICE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
